COVID-19 Update: We are currently shipping orders daily. However, due to transit disruptions in some geographies, deliveries may be delayed. To provide all customers with timely access to content, we are offering 50% off Science and Technology Print & eBook bundle options. Terms & conditions.
Pseudo-Differential Operators on Manifolds with Singularities - 1st Edition - ISBN: 9780444881373, 9780080875453

Pseudo-Differential Operators on Manifolds with Singularities, Volume 24

1st Edition

0.0 star rating Write a review
Author: B.-W. Schulze
eBook ISBN: 9780080875453
Imprint: North Holland
Published Date: 17th October 1991
Page Count: 409
Sales tax will be calculated at check-out Price includes VAT/GST
72.95
51.06
43.99
54.95
Unavailable
Price includes VAT/GST

Institutional Subscription

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Table of Contents

The Conormal Asymptotics on R+. The Mellin Transform. Spaces with Conormal Asymptotics. The Mellin Expansion of Operators. Operators on Manifolds with Conical Singularities. Spaces with Conormal Asymptotics for the Cone. The Mellin Expansions for the Cone. The Parameter-Dependent Cone Calculus. Operators on Manifolds with Edges. Preliminary Constructions. Pseudo-Differential Operators with Operator-Valued Symbols. Pseudo-Differential Operators on Manifolds with Edges. References. Index.


Description

The analysis of differential equations in domains and on manifolds with singularities belongs to the main streams of recent developments in applied and pure mathematics. The applications and concrete models from engineering and physics are often classical but the modern structure calculus was only possible since the achievements of pseudo-differential operators. This led to deep connections with index theory, topology and mathematical physics.

The present book is devoted to elliptic partial differential equations in the framework of pseudo-differential operators. The first chapter contains the Mellin pseudo-differential calculus on R+ and the functional analysis of weighted Sobolev spaces with discrete and continuous asymptotics. Chapter 2 is devoted to the analogous theory on manifolds with conical singularities, Chapter 3 to manifolds with edges. Employed are pseudo-differential operators along edges with cone-operator-valued symbols.


Details

No. of pages:
409
Language:
English
Copyright:
© North Holland 1991
Published:
17th October 1991
Imprint:
North Holland
eBook ISBN:
9780080875453

Ratings and Reviews


About the Author

B.-W. Schulze

Affiliations and Expertise

Karl-Weierstrass-Institut für Mathematik, Berlin, Germany